Close this window
Enter Zip Code(Optional)
Click the store of your choice to purchase Motrin IB PM Caplets:

Motrin
IB PM Caplets

Rate this Product

Ratings powered by Social Grocery

Details

80.00 ct
SKU / UPC: 300450563804

Ingredients

Active (In Each Caplet): Diphenhydramine Citrate 38 Mg, Nighttime Sleep-Aid, Ibuprofen 200 Mg (Nsaid)*, Pain Reliever, *Nonsteroidal Anti-Inflammatory Drug. Inactive: Colloidal Silicon Dioxide, Croscarmellose Sodium, Glycol, Polyvinyl Alcohol, Pregelatinized Starch, Talc, Titanium Dioxide.

Directions

Do not take more than directed, do not take longer than 10 days, unless directed by a doctor (see warnings), adults and children 12 year and over: take 2 caplets at bedtime, do not take more than 2 caplets in 24 hours. Other information: read all warnings and directions before use. Keep carton. Store at 20-25c (68-77f), avoid excessive heat above 40v (104f). Do not user if carton is opened or if printed foil under cap is broken or missing.